Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 21, 2009, 3:33 PM MST for 5 counties in Arizona. It took effect at Mar 22, 2009, 9:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2009, 3:33 PM MST (22:33 UTC)
- In effect from
- Mar 22, 2009, 9:00 AM MST
- Expired
- Mar 22, 2009, 9:40 PM MST
- In force
- 13 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 212233 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 333 PM MST SAT MAR 21 2009 ...STRONG WINDS WILL AFFECT NORTHERN ARIZONA SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... .A STRONG STORM SYSTEM WILL MOVE THROUGH NORTHERN ARIZONA SUNDAY MORNING INTO LATE SUNDAY NIGHT BRINGING STRONG WINDS TO NORTHERN ARIZONA. STRONG WINDS ARE EXPECTED TO EXCEED ADVISORY LEVELS BETWEEN 11AM AND 11PM MST ON SUNDAY. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH ARE FORECAST. WINDS WILL BE STRONGEST IN THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS WHERE HIGH WIND WATCH HAS BEEN ISSUED FOR SUSTAINED WINDS OF 4O TO 50 MPH WITH GUSTS UP TO 65 MPH. AZZ004>011-015>018-037>039-220600- /O.NEW.KFGZ.WI.Y.0005.090322T1600Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...PAYSON...STRAWBERRY... YOUNG...COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD... SEDONA...NAVAJO N.M. 333 PM MST SAT MAR 21 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM MST SUNDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH UTAH ON SUNDAY PRODUCING STRONG SOUTHWEST WINDS OVER NORTHERN ARIZONA RANGING FROM 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH. SHORTLY AFTER SUNSET SUSTAINED WIND SPEEDS SHOULD DECREASE TO AROUND 30 MPH AND EVENTUALLY FALL BELOW ADVISORY LEVELS AFTER 11 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-220600- /O.NEW.KFGZ.HW.A.0001.090322T1600Z-090323T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 333 PM MST SAT MAR 21 2009 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH UTAH ON SUNDAY PRODUCING STRONG SOUTHWEST WINDS OVER NORTHERN ARIZONA. WIND SPEEDS WILL INCREASE TO 40 TO 50 MPH WITH GUSTS UP TO 65 MPH OVER THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS. EXPECT WIND SPEEDS TO DIMINISH LATE SUNDAY NIGHT AS THE SYSTEM MOVES EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT...WITH SUSTAINED WINDS GREATER THAN 40 MPH...OR GUSTS GREATER THAN 58 MPH. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
000 WWUS75 KFGZ 220450 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 950 PM MST SAT MAR 21 2009 AZZ004>011-015>018-037>039-221300- /O.CON.KFGZ.WI.Y.0005.090322T1600Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...PAYSON...STRAWBERRY... YOUNG...COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD... SEDONA...NAVAJO N.M. 950 PM MST SAT MAR 21 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM MST SUNDAY. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN SUNDAY WILL BRING STRONG WINDS TO NORTHERN ARIZONA. BEGINNING LATE SUNDAY MORNING...SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH OVER MUCH OF THE AREA. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-221300- /O.CON.KFGZ.HW.A.0001.090322T1600Z-090323T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 950 PM MST SAT MAR 21 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST SUNDAY THROUGH SUNDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST SUNDAY THROUGH SUNDAY EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN SUNDAY WILL BRING VERY STRONG WINDS TO PORTIONS OF NORTHERN ARIZONA. BEGINNING LATE SUNDAY MORNING...SOUTHWEST WINDS WILL INCREASE TO 40 TO 50 MPH WITH GUSTS UP TO 65 MPH OVER THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS. EXPECT WIND SPEEDS TO DIMINISH SUNDAY EVENING AS THE SYSTEM MOVES EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT...WITH SUSTAINED WINDS GREATER THAN 40 MPH...OR GUSTS GREATER THAN 58 MPH. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 221047 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 347 AM MST SUN MAR 22 2009 AZZ010-011-016-017-039-221900- /O.UPG.KFGZ.WI.Y.0005.090322T1600Z-090323T0600Z/ /O.NEW.KFGZ.HW.W.0001.090322T1600Z-090323T0600Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M. 347 AM MST SUN MAR 22 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING STRONG WINDS TO NORTHERN ARIZONA. SOUTHWEST WINDS WILL BEGIN TO INCREASE BY MID MORNING...REACHING SPEEDS OF 30 TO 40 MPH WITH GUSTS FROM 55 TO 60 MPH BY EARLY AFTERNOON. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>014-040-221900- /O.UPG.KFGZ.HW.A.0001.090322T1600Z-090323T0600Z/ /O.NEW.KFGZ.HW.W.0001.090322T1600Z-090323T0600Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON... KYKOTSMOVI 347 AM MST SUN MAR 22 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING VERY STRONG WINDS MUCH OF THE REGION. SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS MORNING...REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH OVER THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS BY EARLY AFTERNOON. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE MID TO LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE AREA. AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE LOCALLY REDUCED VISIBILITY ALONG AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>009-015-018-037-038-221900- /O.CON.KFGZ.WI.Y.0005.090322T1600Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 347 AM MST SUN MAR 22 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING STRONG WINDS TO NORTHERN ARIZONA. SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS MORNING...REACHING SPEEDS OF 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH BY EARLY AFTERNOON. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ JJ
000 WWUS75 KFGZ 221837 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1137 AM MST SUN MAR 22 2009 AZZ010>014-016-017-039-040-230400- /O.CON.KFGZ.HW.W.0001.000000T0000Z-090323T0600Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1137 AM MST SUN MAR 22 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING VERY STRONG WINDS TO MUCH OF THE REGION. SOUTHWEST WINDS OF 20 TO 30 MPH HAVE DEVELOPED ACROSS LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS AND WILL CONTINUE TO INCREASE THROUGHOUT THE DAY...REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH BY EARLY AFTERNOON. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE REGION. AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE LOCALLY REDUCED VISIBILITY ALONG AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>009-015-018-037-038-230400- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1137 AM MST SUN MAR 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING STRONG WINDS TO NORTHERN ARIZONA. SOUTHWEST WINDS OF 15 TO 25 MPH HAVE DEVELOPED ACROSS MUCH OF THE ADVISORY AREA AND WILL CONTINUE TO INCREASE THROUGHOUT THE DAY...REACHING SPEEDS OF 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH BY EARLY AFTERNOON. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE REGION. THE FOLLOWING SITES HAVE VERIFIED ADVISORY CRITERIA... GRAND CANYON AIRPORT ... 35 MPH SUSTAINED FOUR SPRINGS RAWS ...... 43 MPH GUST HOUSEROCK RAWS ......... 48 MPH GUST GRAND CANYON AIRPORT ... 53 MPH GUST FRAZIER WELLS RAWS ..... 41 MPH GUST I-40 AT ASH FORK ....... 42 MPH GUST HUMBUG CREEK RAWS ...... 40 MPH GUST FLAGSTAFF AIRPORT ...... 41 MPH GUST GREENBASE RAWS ......... 40 MPH GUST WUPATKI RAWS ........... 42 MPH GUST SHOW LOW AIRPORT ....... 43 MPH GUST PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 222137 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 237 PM MST SUN MAR 22 2009 AZZ006>009-015-230545- /O.UPG.KFGZ.WI.Y.0005.000000T0000Z-090323T0600Z/ /O.EXA.KFGZ.HW.W.0001.000000T0000Z-090323T0600Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...PRESCOTT...SELIGMAN...ASH FORK... KEAMS CANYON...KAIBITO...FLAGSTAFF...WILLIAMS...MUNDS PARK 237 PM MST SUN MAR 22 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING STRONG WINDS TO NORTHERN ARIZONA. SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS EXCEEDING 60 MPH HAVE DEVELOPED AND WILL CONTINUE ACROSS THE WARNING AREA. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE REGION. AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE LOCALLY REDUCED VISIBILITY ALONG AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010>014-016-017-039-040-230545- /O.CON.KFGZ.HW.W.0001.000000T0000Z-090323T0600Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 237 PM MST SUN MAR 22 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TODAY WILL BRING VERY STRONG WINDS TO MUCH OF THE REGION. SOUTHWEST OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH HAVE DEVELOPED AND WILL CONTINUE ACROSS THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE REGION. AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE LOCALLY REDUCED VISIBILITY ALONG AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-005-018-037-038-230545- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 237 PM MST SUN MAR 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING STRONG WINDS TO NORTHERN ARIZONA. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS FROM 45 TO 55 MPH HAVE DEVELOPED AND WILL CONTINUE ACROSS THE ADVISORY AREA. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH THE REGION. THE FOLLOWING SITES HAVE VERIFIED ADVISORY CRITERIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 230440 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 940 PM MST SUN MAR 22 2009 AZZ006>010-012-015-016-039-230545- /O.CAN.KFGZ.HW.W.0001.000000T0000Z-090323T0600Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...PRESCOTT...SELIGMAN...ASH FORK... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 940 PM MST SUN MAR 22 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED SIGNIFICANTLY ACROSS PORTIONS OF NORTHERN ARIZONA THIS EVENING AND HAVE FALLEN BELOW HIGH WIND WARNING CRITERIA THRESHOLDS...THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. FOR THE REMAINDER OF THE EVENING...EXPECT WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH. $$ AZZ004-005-018-037-038-230545- /O.CAN.KFGZ.WI.Y.0005.000000T0000Z-090323T0600Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 940 PM MST SUN MAR 22 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED ACROSS PORTIONS OF NORTHERN ARIZONA THIS EVENING AND HAVE FALLEN BELOW WIND ADVISORY THRESHOLDS...THUS THE WIND ADVISORY HAS BEEN CANCELLED. FOR THE REMAINDER OF THE EVENING...EXPECT WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH. $$ AZZ011-013-014-017-040-230600- /O.CON.KFGZ.HW.W.0001.000000T0000Z-090323T0600Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 940 PM MST SUN MAR 22 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG AREA OF LOW PRESSURE MOVING ACROSS UTAH THIS EVENING WILL BRING VERY STRONG WINDS PORTIONS OF EASTERN ARIZONA. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE ACROSS THE LITTLE COLORADO RIVER VALLEY AND ADJACENT AREAS. THESE STRONG WINDS ARE ANTICIPATED TO CONTINUE SEVERAL MORE HOURS THIS EVENING AS THE STORM SYSTEM PROGRESSES EASTWARD ACROSS THE REST OF THE STATE...WITH THE STRONGEST WINDS MAINLY EAST OF A WINSLOW TO WINDOW ROCK LINE. AREAS OF BLOWING DUST ARE LIKELY AND MAY CAUSE LOCALLY REDUCED VISIBILITY ALONG AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:07 AM MST, 5 hours 26 minutes earlier.
Area forecast discussion, Mar 21, 10:07 AM MST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1007 AM MST SAT MAR 21 2009 .SYNOPSIS...A STRONG LOW PRESSURE WILL AFFECT NORTHERN ARIZONA TODAY INTO MONDAY. BREEZY TO WINDY CONDITIONS UNDER VARIABLE HIGH CLOUDS CAN BE EXPECTED TODAY AND TONIGHT. ON SUNDAY...VERY STRONG AND GUSTY WINDS WILL DEVELOP ACROSS NORTHERN ARIZONA ALONG WITH MUCH COOLER TEMPERATURES. PRECIPITATION CHANCES WILL ALSO INCREASE SUNDAY NIGHT INTO MONDAY MORNING AS A COLD FRONT WILL BRING LOW ELEVATION RAIN AND MOUNTAIN SNOW TO THE REGION. && .DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL AFFECT NORTHERN ARIZONA ON SUNDAY NIGHT INTO MONDAY BRINGING UNSETTLED WEATHER TO NORTHERN ARIZONA. THE BIGGEST IMPACT FROM THIS SYSTEM LOOKS TO BE STRONG WINDS AS MOISTURE AVAILABILITY IS LIMITED WITH THIS SYSTEM AND ONLY SUB-ADVISORY SNOWFALL AMOUNTS ARE EXPECTED AT THIS TIME. PRECIPITATION AMOUNTS AND DURATION ARE STILL DEPENDANT ON THE EXACT TRACK OF THEM SYSTEM. FORECAST GRIDS LOOK GOOD AND NO UPDATES ARE PLANNED. .PREV DISCUSSION 230 AM... FOR TODAY...A STRONG AND FAST MOVING LOW PRESSURE SYSTEM WILL APPROACH ARIZONA. DAYTIME HIGH TEMPERATURES WILL COOL SOME BUT REMAIN ABOVE NORMAL UNDER VARIABLE HIGH CLOUDS. PRESSURE GRADIENTS WILL STRENGTHEN DURING THE DAY AS THE LOW APPROACHES WITH SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH DEVELOPING BY THE AFTERNOON. OVERNIGHT...PRESSURE GRADIENTS WILL CONTINUE TO STRENGTHEN. SOUTHWEST WINDS WILL WEAKEN SOME DUE TO NOCTURNAL DECOUPLING BUT STILL REMAIN IN THE 10 TO 20 MPH RANGE. THERE WILL BE PERIODS WITH BREAKTHROUGH WIND GUSTS REACHING 25 TO 35 MPH THROUGH THE NIGHT...ESPECIALLY IN THE MOUNTAINS. FOR SUNDAY AND MONDAY...THE STRONG LOW AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE WESTERN UNITED STATES. THE MOST CRITICAL IMPACT OF THIS STORM SYSTEM WILL BE THE WIND. AS THE COLD FRONT APPROACHES ARIZONA PRESSURE GRADIENTS WILL STRENGTHEN FURTHER. AS A RESULT...IT WILL BECOME WINDY AROUND SUNRISE SUNDAY...GENERALLY SUSTAINED FROM THE SOUTHWEST AT 25 TO 35 MPH WITH GUST INTO THE LOWER 40 MPH RANGE BEFORE NOON. WIND GUSTS IN EXCESS OF 50 MPH CAN BE EXPECTED BY SUNDAY AFTERNOON...ESPECIALLY EAST OF FLAGSTAFF. OTHERWISE...SUNDAY AFTERNOON WILL BE CHARACTERIZED BY INCREASING CLOUDS ALONG WITH AN INCREASING CHANCE OF SHOWERS. THE BEST CHANCE OF SHOWERS WILL OCCUR ALONG AN JUST BEHIND THE COLD FRONT SUNDAY NIGHT INTO EARLY MONDAY FROM THE MOGOLLON RIM NORTHWARD. THE SNOW LEVEL WILL GENERALLY RANGE FROM 5000-5500 FEET FROM LATE SUNDAY INTO MONDAY WITH ACCUMULATING SNOW A GOOD BET FROM FLAGSTAFF NORTHWARD TO THE GRAND CANYON AND THE UTAH BORDER SUNDAY NIGHT. NOT EXPECTING A TON OF SNOW BUT ACCUMULATIONS ON THE ORDER OF 1 TO 3 INCHES APPEAR POSSIBLE SUNDAY NIGHT. THE CHANCE OF SHOWERS WILL DECREASE THROUGH THE DAY MONDAY WITH OTHERWISE COOL AND BREEZY CONDITIONS THROUGH THE DAY AS THE LOW HEADS EASTWARD. FOR THE MIDDLE OF NEXT WEEK...MODELS ARE GENERALLY SHOWING DRY AND SEASONABLY COOL WEATHER CONDITIONS FOR TUESDAY AND WEDNESDAY BUT ARE BEGINNING TO HINT AT ANOTHER WINDY STORM SYSTEM FROM THURSDAY INTO FRIDAY. && .AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. SOUTHWEST WINDS WILL INCREASE TO 15-20 KT WITH GUSTS 25-35 KT AFTER 17Z TODAY. GUSTY WINDS WILL CONTINUE SATURDAY NIGHT...AND BECOME VERY STRONG ON SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC..................MCCOLLUM AVIATION/FIRE WEATHER...JOHNDROW VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 21, 4:04 AM MST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 404 AM MST SAT MAR 21 2009 AZZ004>018-037>040-220115- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 404 AM MST SAT MAR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING STORM SYSTEM WILL BRING WINDY CONDITIONS TODAY AND TONIGHT. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH BY THE AFTERNOON WITH A FEW WIND GUSTS APPROACHING 40 MPH BY LATE THIS AFTERNOON. OVERNIGHT...SOUTHWEST WINDS OF 10 TO 20 MPH WILL CONTINUE BUT THERE WILL BE PERIODS WHERE WIND GUSTS APPROACH 40 MPH...ESPECIALLY OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUST TO 45 MPH IN THE MORNING BECOMING 25 TO 35 MPH WITH GUSTS TO OVER 50 MPH SUNDAY AFTERNOON...ESPECIALLY ACROSS THE LITTLE COLORADO RIVER VALLEY. IN ADDITION...FROM LATE IN THE DAY SUNDAY INTO MONDAY SNOW IS ALSO ANTICIPATED...WITH 1 TO 3 INCHES OF ACCUMULATION POSSIBLE FROM THE AREA OF FLAGSTAFF NORTHWARD TO THE GRAND CANYON AND THE UTAH BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:33 PM MST | High Wind Watch | FGZ | Apache, Coconino, Navajo | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.